# SDR DL73S060177

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 60,156 hours, 46,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400-787  S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 787-807 & 400-420, S-4L WERE FOUND WITH CRACKS IN THE LAP JOINTS.  THE CRACKED SKIN WAS REMOVED AND A REPAIR DOULBER WAS INSTALLED.
